MathSciNet Relay Station
MathSciNet bibliographic data
MR1363419 03E15 (03C75)
Friedman, Sy D.; Velickovic, Boban Nonstandard models and analytic equivalence relations. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1807–1809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement